# SDR AU010150

- Difficulty date: February 13, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-38-112
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW16703
- Condition: Cracked
- Location: Reciprocating En
- Part time: 810 cycles
- Component: Reciprocating En, Lyc, O235L2C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO2 CYLINDER CRACKED AT BASE. OIL LEAKING FROM CRACK.
